RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2015, том 11, номер 3, страницы 267–278 (Mi jmag620)  

Bimodal distributions in the space of a non-uniform weight

N. V. Lemesheva

Department of Mechanics and Mathematics, V. N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv 61077, Ukraine

Аннотация: Bimodal approximate solutions of the Boltzmann equation for the model of hard spheres, which describe the interaction between the “acceleration-packing” flows, are constructed. Some sufficient conditions for infinitesimality of the mixed error “with weight” between the left-hand and the right-hand sides of the equation are obtained.

Ключевые слова и фразы: Boltzmann equation, hard spheres, Maxwellian, bimodal distribution, approximate solution, error, non-uniform weight.

DOI: https://doi.org/10.15407/mag11.03.267

Полный текст: PDF файл (178 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 76P05, 45K05; Secondary 82C40, 35Q55
Поступила в редакцию: 16.12.2014
Исправленный вариант: 13.05.2015
Язык публикации: английский

Образец цитирования: N. V. Lemesheva, “Bimodal distributions in the space of a non-uniform weight”, Журн. матем. физ., анал., геом., 11:3 (2015), 267–278

Цитирование в формате AMSBIB
\RBibitem{Lem15}
\by N.~V.~Lemesheva
\paper Bimodal distributions in the space of a non-uniform weight
\jour Журн. матем. физ., анал., геом.
\yr 2015
\vol 11
\issue 3
\pages 267--278
\mathnet{http://mi.mathnet.ru/jmag620}
\crossref{https://doi.org/10.15407/mag11.03.267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361313900004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag620
  • http://mi.mathnet.ru/rus/jmag/v11/i3/p267

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:75
    Полный текст:23
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020